MathSciNet Relay Station
MathSciNet bibliographic data
MR2863945 35Q35 (35B65 35D30)
Dong, Bo-Qing; Jia, Yan; Zhang, Wenliang An improved regularity criterion of three-dimensional magnetohydrodynamic equations. Nonlinear Anal. Real World Appl. 13 (2012), no. 3, 1159–1169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement